# SDR AALA20090423TUL44

- Difficulty date: April 9, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663U505
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT TIE DOWN TRACK AT MULTIPLE SCREW HOLES AND MOUNTING SCREW HOLES.  INSTALLED NEW TIE DOWN TRACK PER SRM 53-30-00.
